# SDR DHL2007742041

- Difficulty date: November 21, 2007
- Submitted: February 17, 2008
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 60,719 hours, 38,406 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 750e S19l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19L HAS GOUGE IN SKIN AT LAP SEAM AT BS 720E.  CUT OUT DAMAGE AREA APPROXIMATE 2.75" BY 4.25" ON STRINGER 19L AT BS 720E IAW B-727 SRM 53-30-3 FIGURE 6.  FABRICATED REPAIR DOUBLER 2024-T3 0.071" PO NR 9005922 DIMENSION 12.5" BY 9", STRUCTURAL FILLER 2024-T3 0.063" PO NR 9005551 DIMENSION 12" BY 7", AND FILLER 2024-T3 0.063" PO NR 9005551, DIMENSION 2.75" BY 4.25" IAW B-727 SRM 53-30-3 FIGURE 6 AND 53-30-2 FIGURE 2.  TREATED AND PRIMED IAW B-727 SRM 51-10-2.  INSTALLED REPAIR IAW B-727 SRM 51-30-2, 53-30-3 FIGURE 6, AND 51-20-4.
